Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I keep having heart attacks, kindly help

occasionally after a weekend of partying hard i have what feels like a heart attack . its like a stabbing pain right in my heart. i am 29, i drink a lot and occasionally take drugs. this may be the cause. does anyone else have these heart attacks, and what are they?
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Myocardial Ischaemia or Angina Pectoris. It's a lack of blood flow to your heart due to atheromatous plaques. Which means you have atherosclerosis, or the hardening of the arteries leading to your heart. This can be caused by the excessive intake of saturated fats and especially Low-Density Lipoprotein Cholesterol. There are 2 types of Cholesterol, LDL & HDL, LDL transports cholesterol to your blood, and once it becomes oxidized LDL, macrophages attack it, forming a calcification, and inflaming your artery, causing reduced blood flow. The HDL on the other hand transports cholesterol towards your liver for eventual excretion. You should lessen your arlcohol intake, and also your drug intake, if you smoke, now would be the time to stop. Nicotine is a potent vasoconstrictor, so it adds more to your chest pains. There are meds that can be purchased OTC, such as nitrates. They help relieve Angina. But you should have an angiogram or an EKG-stress test to determine how extensive the blockage is.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor